Translator Disclaimer
2005 Some Markovian Properties of Linear Differential Systems
Jiangfeng Zhang, C. P. Kwong
Commun. Inf. Syst. 5(4): 423-432 (2005).

Abstract

In this paper we study the Markovian properties of a system of linear partial differential equations with constant coefficients as initiated by J.C. Willems. In particular, we prove that his conjecture on Markovianity is true if the characteristic variety of the system has dimension zero. For the case when the system is defined by a differential operator, we give conditions under which the conjecture is also valid.

Citation

Download Citation

Jiangfeng Zhang. C. P. Kwong. "Some Markovian Properties of Linear Differential Systems." Commun. Inf. Syst. 5 (4) 423 - 432, 2005.

Information

Published: 2005
First available in Project Euclid: 5 April 2007

zbMATH: 1204.93032
MathSciNet: MR2343933

Rights: Copyright © 2005 International Press of Boston

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.5 • No. 4 • 2005
Back to Top